# SDR CA021028003

- Difficulty date: October 24, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 1,211 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Control
- Part number: 0164248850
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAKING FROM OVERBOARD DRAIN WHEN BOOST PUMP TURNED ON TO DRAIN FUEL FILTERS.
